# SDR HEEA967006

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: 11788904
- Condition: Defective
- Location: Yaw Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSED REPEATED YAW KICKING.
